Hello i recently had a yeast infection and i used monistat 3 it went away but i guess it came back and i went to planned parenthood and they gave me Terconazole cream 0.8% the 3 day treatment and it seems to be working but i still feel burning on my vulva what does that mean?? its been 4 days since i used it.
Welcome to the forum. I am really glad to help you out. Take some precautionary measures like avoid wearing tight fitting clothing like jeans and pantyhose and underwear made from synthetic fibres.
Remove wet or damp bathing suits immediately after swimming, avoid douching, perfumed soaps, bubble baths and toiletries, change underwear daily, wash underwear in hot water (to destroy fungi) and double rinse (to remove any irritating detergent) and take adequate nutrition and sleep.
Also use some antifungal pessaries like clotrimazole, miconazole or nystatin after consulting your doctor. If still the symptoms persist then oral antifungals may be needed. Please consult a gynecologist in that case. I sincerely hope that helps. Take care.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Yeast Infection , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.